# SDR CA000918003

- Difficulty date: August 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 74,792 hours
- Engine: Pwa JT8D7
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007025211
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BURNING SMELL ON PRE-DEPARTURE COMING FROM THE ELECTRICAL EQUIPMENT COMPARTMENT. FOUND THE A/C BUS CONTROL PANEL CIRCUIT BREAKER POPPED,  UNABLE TO RESET. REPLACED THE RADIO RACK COOLING FAN AND ALSO THE A/C BUS CONTROL PANEL.
